# SDR IU62001F00018

- Difficulty date: October 23, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65446924
- Condition: Cracked
- Location: Mlg Module
- Part time: 68,948 hours
- Component: L/G Modular Pkg, Boeing
- Component part number: 65446915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED IN THE (D) PRIORITY PORT FLOW PASSAGE.  FATIGUE, HIGH TIME ON UNIT.  SET A TIME LIMIT BETWEEN OVERHAUL CYCLES TO CHECK FOR CRACKS.
